# SDR HEEA060734

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 4020936903
- Condition: Malfunctioned
- Location: Tarsyn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INDICATOR CAUSES KICK IN AFCS PITCH.
